SciELO - Scientific Electronic Library Online

vol.65 issue5Magnetic motion of spherical frictional charged particles on the unit sphereAsymptotically equivalent functions and ultrafilters applied to noncommutative quantum cosmology author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


GHANBARI, Behzad  and  GOMEZ-AGUILAR, J.F.. The generalized exponential rational function method for Radhakrishnan-Kundu-Lakshmanan equation with β-conformable time derivative. Rev. mex. fis. [online]. 2019, vol.65, n.5, pp.503-518.  Epub Apr 23, 2020. ISSN 0035-001X.

In this paper, the generalized exponential rational function method is used to construct exact solutions of the β conformable-time Radhakrishnan-Kundu-Lakshmanan equation. This model governs soliton propagation dynamics through a polarization-preserving fiber. Fractional derivatives are described in the β-conformable sense. As a result, we get new form of solitary traveling wave solutions for this model including novel soliton, traveling waves and kink-type solutions with complex structures. Physical interpretations of some extracted solutions are also included through taking suitable values of parameters and derivative order in them. It is proved that this method is powerful, efficient, and can be fruitfully implemented to establish new solutions of nonlinear conformable-time partial differential equations applied in mathematical physics.

Keywords : Optical solutions; Exponential rational function method; Traveling waves; Exact solutions; Radhakrishnan-Kundu-Lakshmanan equation; 02.60.-x; 02.60.Cb; 02.30.Jr.

        · text in English     · English ( pdf )